# SDR AWXA9700175

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Blown
- Location: Nr 3 Brake
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LOSS OF SYSTEM-A HYDRAULICS.  SHORTLY AFTER TAKEOFF, NR 2 A-HYDRAULIC LOW PRESSURE LIGHT FOLLOWED BY A-SYSTEM QUANTITY TO ZERO.  REMOVED AND REPLACED NR 3 BRAKE FLEX LINE AND A-SYSTEM HYDRAULIC CASE DRAIN FILTER,  NO DEBRIS. REPLENISHED A-SYSTEM HYDRAULIC FLUID.  RAN ENGINES AND SYSTEMS, LEAK CHECK ON LINES AND FILTERS GOOD.
